- -

Numerical solution of random differential initial value problems: Multistep methods

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Numerical solution of random differential initial value problems: Multistep methods

Show full item record

Cortés, J.; Jódar Sánchez, LA.; Villafuerte, L. (2011). Numerical solution of random differential initial value problems: Multistep methods. Mathematical Methods in the Applied Sciences. 34(1):63-75. doi:10.1002/mma.1331

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62034

Files in this item

Item Metadata

Title: Numerical solution of random differential initial value problems: Multistep methods
Author: Cortés, J.-C. Jódar Sánchez, Lucas Antonio Villafuerte, L.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
This paper deals with the construction of numerical methods of random initial value problems. Random linear multistep methods are presented and sufficient conditions for their mean square convergence are established. Main ...[+]
Subjects: Mean square calculus , Random initial value problem , Random linear multistep scheme , Illustrative examples , Initial values , Linear multi steps , Linear multistep method , Mean square , Multi step methods , Numerical solution , Statistical properties , Sufficient conditions , Calculations , Differential equations , Differentiation (calculus) , Initial value problems , Numerical methods
Copyrigths: Cerrado
Source:
Mathematical Methods in the Applied Sciences. (issn: 0170-4214 ) (eissn: 1099-1476 )
DOI: 10.1002/mma.1331
Publisher:
Wiley: 12 months
Publisher version: http://dx.doi.org/10.1002/mma.1331
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2009-08587/ES/Ecuaciones Diferenciales Aleatorias Y Aplicaciones/
Universidad Politécnica de Valencia; contract/grant number: PAID-06-09 (ref. 2588)
info:eu-repo/grantAgreement/MEC//TRA2007-68006-C02-02/ES/DESARROLLO Y VALIDACION DE NUEVOS MODELOS 1D DE CAVITACION, MODELADO DEL CHORRO Y SUS INTERACCIONES/
Thanks:
Thanks to the anonymous reviewer whose comments greatly enhanced the paper. This work has been partially supported by the Spanish M.E.C. and FEDER grants MTM2009-08587 and TRA2007-68006-C02-02, the Universidad Politecnica ...[+]
Type: Artículo

References

Chils, J.-P., & Delfiner, P. (Eds.). (1999). Geostatistics. Wiley Series in Probability and Statistics. doi:10.1002/9780470316993

Cortés, J. C., Jódar, L., & Villafuerte, L. (2009). Random linear-quadratic mathematical models: Computing explicit solutions and applications. Mathematics and Computers in Simulation, 79(7), 2076-2090. doi:10.1016/j.matcom.2008.11.008

Villafuerte, L., Braumann, C. A., Cortés, J.-C., & Jódar, L. (2010). Random differential operational calculus: Theory and applications. Computers & Mathematics with Applications, 59(1), 115-125. doi:10.1016/j.camwa.2009.08.061 [+]
Chils, J.-P., & Delfiner, P. (Eds.). (1999). Geostatistics. Wiley Series in Probability and Statistics. doi:10.1002/9780470316993

Cortés, J. C., Jódar, L., & Villafuerte, L. (2009). Random linear-quadratic mathematical models: Computing explicit solutions and applications. Mathematics and Computers in Simulation, 79(7), 2076-2090. doi:10.1016/j.matcom.2008.11.008

Villafuerte, L., Braumann, C. A., Cortés, J.-C., & Jódar, L. (2010). Random differential operational calculus: Theory and applications. Computers & Mathematics with Applications, 59(1), 115-125. doi:10.1016/j.camwa.2009.08.061

Cortés, J. C., Jódar, L., & Villafuerte, L. (2007). Mean square numerical solution of random differential equations: Facts and possibilities. Computers & Mathematics with Applications, 53(7), 1098-1106. doi:10.1016/j.camwa.2006.05.030

Cortés, J. C., Jódar, L., & Villafuerte, L. (2007). Numerical solution of random differential equations: A mean square approach. Mathematical and Computer Modelling, 45(7-8), 757-765. doi:10.1016/j.mcm.2006.07.017

Cortés, J. C., Jódar, L., Villafuerte, L., & Villanueva, R. J. (2007). Computing mean square approximations of random diffusion models with source term. Mathematics and Computers in Simulation, 76(1-3), 44-48. doi:10.1016/j.matcom.2007.01.020

Brugnano, L., Burrage, K., & Burrage, P. M. (2000). Bit Numerical Mathematics, 40(3), 451-470. doi:10.1023/a:1022363612387

Denk, G., & Schäffler, S. (1997). Adams methods for the efficient solution of stochastic differential equations with additive noise. Computing, 59(2), 153-161. doi:10.1007/bf02684477

Ewald, B. D., & Témam, R. (2005). Numerical Analysis of Stochastic Schemes in Geophysics. SIAM Journal on Numerical Analysis, 42(6), 2257-2276. doi:10.1137/s0036142902418333

Talay, D., & Tubaro, L. (1990). Expansion of the global error for numerical schemes solving stochastic differential equations. Stochastic Analysis and Applications, 8(4), 483-509. doi:10.1080/07362999008809220

Schurz, H. (1999). The Invariance of Asymptotic Laws of Linear Stochastic Systems under Discretization. ZAMM, 79(6), 375-382. doi:10.1002/(sici)1521-4001(199906)79:6<375::aid-zamm375>3.0.co;2-7

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record